# SDR V0XD20180110003

- Difficulty date: January 8, 2018
- Submitted: January 10, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N642CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10125
- Aircraft time: 33,314 hours, 24,397 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: CC670341757S
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 CROSSBEAM LT AND RT SIDES ARE CRACKED.  REMOVED AND REPLACED FS 280.00 CROSSBEAM (PN:CC670-34175-7S) IAW SRM 51-42-13, 51-42-21, 51-42-06, 51-11-41, 51-40-11, 51-25-06, 51-21-11, AMM 20-70-00, AND NDT MANUAL PART 1 51-20-006.
